Volume 306 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
Author Index – U
Ucci, John
Three remarks on symmetric products and symmetric maps
Uchiyama, Akihito
Extension of the Hardy-Littlewood-Fefferman-Stein inequality
On McConnell's inequality for functionals of subharmonic functions
On the radial maximal function of distributions
The construction of certain BMO functions and the corona problem
The factorization of $H^{p}$ on the space of homogeneous type
The Fefferman-Stein decomposition of smooth functions and its application to $H^{p}(\mathbf{R}^{n})$
Uchiyama, Mitsuru
Commutativity of selfadjoint operators
Uda, Toshio
Complex bases of certain semiproper holomorphic maps
Ueda, Yoshimichi
Amalgamated free product over Cartan subalgebra
Uehara, Tsuyoshi
On class numbers of cyclic quartic fields
Ueyama, Kenta
Cluster tilting modules and noncommutative projective schemes
Ugarte, Luis
Strong Kähler with torsion structures from almost contact manifolds
Uhl, John
Martingales of vector valued set functions
Norm attaining operators on $L^1[0,1]$ and the Radon-Nikodým property
Radon-Nikodým theorems for the Bochner and Pettis integrals
Vector-valued functions as families of scalar-valued functions
Uhlig, Frank
Definite and semidefinite matrices in a real symmetric matrix pencil
On the maximal number of linearly independent real vectors annihilated simultaneously by two real quadratic forms
The number of vectors jointly annihilated by two real quadratic forms determines the inertia of matrices in the associated pencil
Ülger, A.
Arens regularity sometimes implies the RNP
Ullian, Joseph
Approximation of functions on the integers
Ullman, Daniel
A generalization of a theorem of Atkinson to noninvariant measures
Ullman, Joseph
Ullom, Stephen
Minimal ramification in nilpotent extensions
Ulmer, Douglas
On the arithmetic of a family of twisted constant elliptic curves
Ulmer, Milton
Umehara, Masaaki
Addendum: singularities of flat fronts in hyperbolic space
C^1-umbilics with arbitrarily high indices
Flat fronts in hyperbolic 3-space
Singularities of flat fronts in hyperbolic space
Uneme, Yuya
Angular distribution of diameters for spheres and rays for planes
Ungar, Abraham A.
Gyrogroups and the decomposition of groups into twisted subgroups and subgroups
Ungar, Gerald
Conditions for a mapping to have the slicing structure property
Unsurangsie, Sumalee
A semilinear wave equation with nonmonotone nonlinearity
Uraltsev, Gennady
On the distributional Hessian of the distance function
Urbano, Francisco
Closedconformal vector fields and Lagrangian submanifolds in complex space forms
Hamiltonian-minimal lagrangian submanifolds in complex space forms
Urbano-Blanco, J.
Correction to:\\Modular Diophantine inequalities\\and numerical semigroups
Modular diophantine inequalities and numerical semigroups
Urbański, Mariusz
Conformal repellors with dimension one are Jordan curves
Hausdorff dimension of limit sets for parabolic IFS with overlaps
Metrical diophantine analysis for tame parabolic iterated function systems
Uribe Jongbloed, Bernardo
On the classification of pointed fusion categories up to weak Morita equivalence
Usachev, Alexandr
Invariant Banach limits and applications to noncommutative geometry
Usami, Hiroyuki
A Liouville type theorem for semilinear elliptic systems
Pairs of positive solutions of quasilinear elliptic equations in exterior domains
Usefi, Hamid
Isomorphism invariants of restricted enveloping algebras
Ushijima, Akira
Generic fundamental polygons for Fuchsian groups
Ustina, Fred
The Hausdorff means of double Fourier series and the principle of localization
Uttersrud, U.
Intersections of $M$-ideals and $G$-spaces
Utumi, Yuzo
Utz, Winfiled
A note on unrestricted regular transformations
Minimizing integrals in certain classes of monotone functions
The non-existence of expansive homeomorphisms on a closed $2$-cell
Uyanik, Caglar
Simultaneous construction of hyperbolic isometries